19 September, 2012

Ask Dr. Suzy Wednesdays: Birth Control Pills Make You Gain Weight?

Dr. Suzy Hall M.D.



Twice monthly on my blog I feature original articles written by my friend Dr. Suzy Hall Ob-GYN M.D. The subject of women's health is very important to both of us. Dr. Hall is here to allay your fears and to STOP any myths regarding Women's Health. If you have a question you would like answered (anonymously, of course) please leave them here.

This week's article:
Birth Control Pills Make You Gain Weight?
GYNMyths:

Birth Control Pills make you Gain Weight?

Not so for most users. Though side effects may be experienced by any user of any medication, a review of 44 studies showed no overall weight gain from bcp use in most users. For the few users that do experience weight gain, it may be due to fluid retention, should be minimal, and usually resolves within a few months.
For more info check out the complete article HERE


@drsuzyyhall

Birth Control Pills and Weight Gain
www.webmd.com